# SDR AALA201712059054

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 10,916 hours, 1,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EGRESS PATH LIGHT BY THE G5 GALLEY HAS A CRACKED LENS COVER.  REPLACED EMERGENCY LUMINATOR PER CMM 33-50-18.  OPERATIONAL CHECK GOOD.
